# SDR CALA2025100309603

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N13014
- Make and model: Boeing 787-10
- Aircraft serial: 40940
- Aircraft time: 12,138 hours, 1,512 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulted
- Location: Nr 10
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER R2 ADVISORY THIS MESSAGE IS SET WHEN THE R2 CONTROL CHANNEL IS NOT AVAILABLE FOR TRIM OR WHEN THE FIRST OFFICER'S TRIM SWITCH HAS BEEN DISABLED BY COLUMN CUTOUT. R2 REFERS TO ELECTRICAL BUS. SPOILER ADVISORY DISPLAY DURING CRUISE CAUSE 2.5 LEFT RUD TRIM FOUND MSSG 27-1216, FOUND SPOILER #10 IN THE UP POSITION WHILE OTHERS WERE IN THE NORMAL DOWN POSITION, FOUND SPOILER #10 ABLE TO BE MOVE BY HAND SHOWING INDICATION OF SHEAR OUT. PER DDG 27-61-02-01 DEACTIVATED AND LOCKED SPOILER #10.
